# SDR YENA200228

- Difficulty date: November 14, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 6,141 hours, 2,627 cycles
- Engine: Iae V2527A5
- Engine time: 5,212 hours, 2,176 cycles
- System (JASC): 7100 · Powerplant System
- Component: Powerplant, Iae, V2527A5
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

Flight #88, ONT to JFK, had fairly strong smell of burnt oil during inter stages of take off and climb out, Smell persisted and aircraft returned to ONT. Landing weight was aprx 155.500. Touchdown was smooth with minimun vertical speed. Preliminary report indicate #2 engine has possible #3 bearing problem. Aircraft maintenance Ferry to LGB for #2 Engine change.  This SDR is open pending further information.
